Mixed narcotic suspected of causing six deaths in Bangkok
A mixed narcotic called “K Nompong” is suspected of causing six deaths in Bangkok, and also severely affecting four others.
On Sunday, several cases of use of the narcotics were reported in Bangkok. In addition to these cases, seven other people were found unconscious after taking the same mixed narcotic.
According to a report, one of the victims was a nightclub dancer aged 22, who died in her residence located in the Bang Kho Laem area. Her boyfriend was found near her in a severe condition.
Police suspected that these people were suffering the fallout of consuming “K Nompong”, which is popular among teenagers. A pack of narcotics was reportedly found at the scene.
“K Nompong” is a mixture of ketamine, methamphetamine, heroin and a sleeping pill called “Rose”. It has been nicknamed “K Nompong” because it is made from ketamine and looks like milk powder (nompong in Thai).
On Sunday, there was a report that some teenagers in Sai Mai district of Bangkok had tried to kill others due to the hallucination effect of “K Nompong”.